# SDR C2XA98IA354

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S52176406210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STEP FRAME UPPER AFT CORNER WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE TREAD SUPPORT ANGLE IAW ATR42 SRM 52-11-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TOTAL HOURS:  23,206.6.  TOTAL CYCLES:  25,658.  (X)
